Advanced search
Start date
Betweenand

Stability, control and filtering for uncertain dynamical systems by means of linear matrix inequalities

Grant number: 19/10947-1
Support Opportunities:Scholarships in Brazil - Doctorate
Effective date (Start): September 01, 2019
Effective date (End): July 31, 2023
Field of knowledge:Engineering - Electrical Engineering
Principal Investigator:Pedro Luis Dias Peres
Grantee:Ariádne de Lourdes Justi Bertolin
Host Institution: Faculdade de Engenharia Elétrica e de Computação (FEEC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil

Abstract

This PhD research project aims to develop new conditions of stability analysis and designof controllers and filters for dynamical systems represented by linear mathematical models with parametric uncertainties, time-invariant and time-varying, non-linearities such as saturation, dead zone, etc., focusing in particular on switched systems. In the context of control and filtering, the robust and scheduled gain (i.e., parameter-dependent) cases are considered, possibly with structural constraints (suitable to handle decentralization and output-feedback) and, as performance criteria, the H-2 and H-infinity norms. Continuous- and discrete-time models are investigated, as well as sampled data, by means of Lyapunov functions with polynomial dependence on the parameters that produce Linear Matrix Inequality (LMI) conditions. The results are illustrated by applications in mathematical models for engineering systems. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (4)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BERTOLIN, ARIADNE L. J.; OLIVEIRA, RICARDO C. L. F.; VALMORBIDA, GIORGIO; PERES, PEDRO L. D.. An LMI Approach for Stability Analysis and Output-Feedback Stabilization of Discrete-Time Lur'e Systems Using Zames-Falb Multipliers. IEEE CONTROL SYSTEMS LETTERS, v. 6, p. 710-715, . (19/10947-1)
BERTOLIN, ARIADNE L. J.; PERES, PEDRO L. D.; OLIVEIRA, RICARDO C. L. F.; VALMORBIDA, GIORGIO; IEEE. An LMI-based iterative algorithm for state and output feedback stabilization of discrete-time Lur'e systems. 2020 59TH IEEE CONFERENCE ON DECISION AND CONTROL (CDC), v. N/A, p. 6-pg., . (19/10947-1)
BERTOLIN, ARIADNE L. J.; OLIVEIRA, RICARDO C. L. F.; VALMORBIDA, GIORGIO; PERES, PEDRO L. D.. Control design of uncertain discrete-time Lur'e systems with sector and slope bounded nonlinearities. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, v. N/A, p. 15-pg., . (19/10947-1)
BERTOLIN, ARIADNE L. J.; OLIVEIRA, RICARDO C. L. F.; VALMORBIDA, GIORGIO; PERES, PEDRO L. D.. Dynamic output-feedback control of continuous-time Lur'e systems using Zames-Falb multipliers by means of an LMI-based algorithm. IFAC PAPERSONLINE, v. 55, n. 25, p. 6-pg., . (19/10947-1)
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
BERTOLIN, Ariádne de Lourdes Justi. Stability and control of nonlinear Lur'e systems by means of linear matrix inequalities. 2023. Doctoral Thesis - Universidade Estadual de Campinas (UNICAMP). Faculdade de Engenharia Elétrica e de Computação Campinas, SP.

Please report errors in scientific publications list using this form.